Journal Article

Possible Levofloxacin-Induced Acute Hepatocellular Injury in a Patient with Chronic Obstructive Lung Disease

Anita Karim, Shahid Ahmed, Leonard J. Rossoff, Rina K. Siddiqui and Harry N. Steinberg

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 33, issue 12, pages 2088-2090
Published in print December 2001 | ISSN: 1058-4838
Published online December 2001 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/338156
Possible Levofloxacin-Induced Acute Hepatocellular Injury in a Patient with Chronic Obstructive Lung Disease

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Levofloxacin is one of the most commonly prescribed antibiotics for both inpatient and outpatient care of respiratory tract infection. It is generally well tolerated, and it has an excellent safety profile. We report a case of severe acute liver toxicity that apparently complicated intravenous administration of levofloxacin, which resolved after discontinuation of the drug.

Journal Article.  1401 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.